MathSciNet Relay Station
MathSciNet bibliographic data
MR974528 (91h:42025) 42C10 (43A55)
Stempak, Krzysztof Mean summability methods for Laguerre series. Trans. Amer. Math. Soc. 322 (1990), no. 2, 671–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement